American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Lihe Wang. On the regularity theory of fully nonlinear parabolic equations. Bull. Amer. Math. Soc. 22 (1990) 107-114. MR 999619.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Deignan. A Weiner-like condition for quasilinear parabolic equations. Bull. Amer. Math. Soc. 82 (1976) 309-310. MR 0410098.
Abstract, references, and article information   
View Article: PDF

[3] Sally Ellene Myers. A boundary maximum principle for degenerate elliptic-parabolic inequalities, for characteristic boundary points. Bull. Amer. Math. Soc. 80 (1974) 527-530. MR 0336070.
Abstract, references, and article information   
View Article: PDF

[4] Neil Eklund. Generalized super-parabolic functions. Bull. Amer. Math. Soc. 80 (1974) 343-345. MR 0348270.
Abstract, references, and article information   
View Article: PDF

[5] Stanley Sawyer. A Fatou theorem for the general one-dimensional parabolic equation. Bull. Amer. Math. Soc. 79 (1973) 1210-1215. MR 0343382.
Abstract, references, and article information   
View Article: PDF

[6] Neil A. Eklund. Boundary behavior of solutions of parabolic equations with discontinuous coefficients. Bull. Amer. Math. Soc. 77 (1971) 788-792. MR 0293234.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1